# SDR ABXA070385

- Difficulty date: November 23, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 46,044 hours, 50,474 cycles
- Engine: Pwa JT8D9A
- Engine time: 192 hours, 181 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9A
- Part serial: 674459
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIGHT OIL STRAINER CLOGGING LIGHT ILLUMINATED ON CLIMBOUT AT REDUCED THRUST.  AT IDLE, THE LIGHT STAYED ILLUMINATED.  SHUT DOWN RIGHT ENGINE.  RIGHT ENGINE WINDMILLED FOR LESS THAN 30 MINUTES.  OIL PRESSURE OBSERVED AT ZERO.  REPLACED NR 2 ENGINE IAW ABX JOB CARD 9090010.
